What about Waxing?

Waxing for Ladies and Gentlemen

I use handpicked hard wax, soft wax, disposable roll-on wax or Tweezing.
Why so many waxes? Because every service is customized for you. And...I'm super clean, no double-dipping EVER, I always wear gloves and provide a professional, clean environment.

Need eyebrow help? You've come to the right place! Together we can coax your brows into a pleasing shape over time.  Come for regular maintenance every 4-5 weeks and  wax All Year!

Keeping a continuous, long term relationship with waxing will give you the smooth results that we all desire. During winter months, it’s especially important to keep up with your monthly waxing. Your body hair grows in three separate stages, so with regular waxing, it encourages the hair growth to continue growing in at the same time giving you the best results of longer lasting smooth skin. With each waxing, the root weakens so the hair grows back finer and lighter in texture.
While shaving crops the hair even with the skin, waxing pulls it out by the root, so it grows back softer, finer, and thinner. Waxing is great for those who are tired of the hassle of shaving several times per week - the more you wax, the less hair grows back.

Men need/want waxing services too. My specialty is waxing. I hand-pick my waxes to minimize discomfort, with awesome results.

CAUTION: Don’t wax if you’re taking Retin-A, Accutane, or any type of acne prescription.  

Wondering what to do if you are on a prescription for your skin and you simply must have a wax?  First, always let your Esthetician know BEFORE she applies the wax that you are using a prescription skin care medication.  Second, follow the guide below to ensure a successful waxing experience!

STOP Using Accutane 1 year Prior to Waxing:

Discontinue use 3 months prior to waxing: Adapalene, Alustra, Avage, Avita, Differin, Duac, Epiduo, Isotretinoin, Renova, Retin A, Tazarac, Tazarotene, Tretinoin, Ziana.

Use Caution with: Other Acne medications not listed above, Alpha Hydroxy Acids (Glycolic, Lactic),
Oral & Topical Antibiotics, Salicylic Acids, Facial Exfoliants. 

Have you ever heard your friend say they were “Burned” by an esthetician during a facial wax?  Most of us are familiar with the unsightly tale of a brow job gone bad due to “the wax being too hot”, resulting in scabbing for days and sometimes even-yikes!-scarring.  Truth be told, these horrible urban legends are more likely the outcome of using a skin care medication at home and not being aware of the adverse reactions waxing may cause while using it.

Here's the low down.  A "burn" is more accurately deemed a "lift", and is caused by the exfoliation of sensitive skin cells during a wax; not overly hot wax.  Skin care meds essentially cause the skins' natural exfoliation process to speed up, which results in a general thinning of the skin.  Since waxing naturally does a slight exfoliation itself, (this gives us that silky-smooth feeling!), when the skin is already thinner from a medication, it's more likely that the wax will take off a deeper layer of the skin.  This typically results in a red, shiny area that ultimately turns into a scab.  It's not pretty, and essentially defeats the purpose of facial waxing!

FYI: It is a common misconception that applying a medication to just one spot on the face, even if it's not close to the area being waxed, that the risk of a lift is lowered.  This is simply not true!  Topical and Oral medications affect your entire skins’ surface, so even if you just applied your prescription cream to your chin, your eyebrows will be affected too.

Moral of this story:  If you are using any prescription skin medications please be sure to inform your Esthetician before receiving a wax!